# SDR AALA202404114161

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 35,169 hours, 14,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1300575
- Condition: Loose
- Location: L3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT GATE ARRIVAL, FLIGHT ATTENDANT ADVISED THAT THE DOOR ARMING HANDLE AT DOOR 3L IS VERY LOOSE. REMOVED AND INSTALLED SLIDE ARMING GRIP PLATE PER AMM 52-22-22.
